This item still needs to be validated !
Title: Unimodal distributions in insurance
Authors: Kaas, Robert ×
Goovaerts, Marc #
Issue Date: 1987
Series Title: Bulletin de l'A R A B vol:68/81 pages:61-66
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.